# SDR ZZDA2009166

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

COMPRESSOR STALL RIGHT ENGINE AT FL 180 WITH CLIMB POWER CHANGE TGT 1149.  REMOVED AND REPLACED RT ENG PER TASK CARD 603.  RAN ENGINE & LEAK & OPS CHECK GOOD.
